1921
Volume 5, Issue 5
  • ISSN: 0002-9637
  • E-ISSN: 1476-1645
USD

Abstract

Summary

A case of immune thrombocytopenic purpura due to Fuadin has been reported. The reaction occurred on 2 occasions when the drug was given. Administration of plasma from this patient to a recipient who also received Fuadin produced thrombocytopenia without purpura. It is postulated that thrombocytopenic purpura in this patient was due to the occurrence of a drug-antibody complex capable of destroying or agglutinating platelets and depressing megakaryocyte activity.

Loading

Article metrics loading...

/content/journals/10.4269/ajtmh.1956.5.863
1956-09-01
2017-11-24
Loading full text...

Full text loading...

http://instance.metastore.ingenta.com/content/journals/10.4269/ajtmh.1956.5.863
Loading

Most Cited This Month

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error